Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I have pains in the lower left hand side of my stomach

Hi, I had an abortion about two weeks after I had another evacuation because I still had clots. Two weeks after I had serious pains which gradually reduced. Its over a month after now I have pains in the lower left hand side of my stomach which spreads to my left thigh plus I do have discharge too. Can u help me
Asked On : Mon, 7 Feb 2011
Answers:  4 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
  User's Response
hi
evacuation some time may cause infection, or may be PID (pelvic inflammatory disease better), go through some blood investigation like TC,DC, URINE & ultrasound abdomen and consult your gynecologist.
Answered: Sun, 3 Jul 2011
  User's Response
kindly visit your gynaec who did the evacuation.GET the treatment from the same
Answered: Sun, 14 Aug 2011
  User's Response
HELLO
WELCOME TO HCM..

PLS RULE OUT CAUSE OF PAIN LIKE INFECTION , INFLAMATION .. PLS CONSULT YOUR GYN FOR BETTER MANAGMENT...

BYE AND TAKE CARE...
Answered: Mon, 15 Aug 2011
General Surgeon Dr. Rajinder Bajoria's  Response
abortion or evacuation sometimes leads to infection ,which causes such pain.Please get your blood ,TLC,DLC & ultrasound to know the cause & get the proper treatment.
Disclaimer
Answered: Mon, 7 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor